| Model Number |
10FCC20 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a cardiac ablation procedure using the pulse field ablation system, the side port of the sheath tubing kinked.The procedure was completed with pfa. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the 10fcc20 sheath with lot number 0012364539 was returned and analyzed.Visual inspection showed the tip of the sheath was intact with no anomalies and a kink on the side port tube was identified.The functional testing was performed and no anomaly was discovered.The native dilator was inserted into the sheath and retracted several times, without any friction.The lab test dilator was snap-locked to the sheath and was tight.The performance test with a leak tester was performed.The pressure test with 45 pounds per square inch gauge (psig) showed the pressure decay in the device was 0.120 psig and in an acceptable range.The vacuum test with a negative pressure of 8.5 psig showed the pressure decay in the device was 0.0057 psig and in an acceptable range.In conclusion, the reported issue of a side port tubing kink was confirmed during returned product inspection.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.